Access count of this item: 29

Files in This Item:
File Description SizeFormat 
1901-08.pdf1.14 MBAdobe PDFView/Open
Title: Uniqueness and non-degeneracy of positive radial solutions of quasilinear Schrodinger equations (Progress in Qualitative Theory of Ordinary Differential Equations)
Authors: 足達, 慎二  KAKEN_name
渡辺, 達也  KAKEN_name
Author's alias: Adachi, Shinji
Watanabe, Tatsuya
Issue Date: Jun-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1901
Start page: 99
End page: 115
Thesis number: KJ00009341899
Appears in Collections:1901 Progress in Qualitative Theory of Ordinary Differential Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.